# SDR USAA2012072000004

- Difficulty date: July 10, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON SEAT TRACK UPPER FLANGE BETWEEN FR12 TO FR24, Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y765 IAW A320 SRM 51-72-11 A320 & AIRBUS DRAWING D53112812 & D53110984.
